RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 9, Pages 1184–1192 (Mi de570)  

This article is cited in 1 scientific paper (total in 1 paper)

Conditions for the existence of the Green's function of a boundary value problem

V. A. Churikov

Izhevsk Mechanical Institute

Full text: PDF file (948 kB)

Bibliographic databases:
UDC: 517.941.9
Received: 05.10.1965

Citation: V. A. Churikov, “Conditions for the existence of the Green's function of a boundary value problem”, Differ. Uravn., 2:9 (1966), 1184–1192

Citation in format AMSBIB
\Bibitem{Chu66}
\by V.~A.~Churikov
\paper Conditions for the existence of the Green's function of a boundary value problem
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 9
\pages 1184--1192
\mathnet{http://mi.mathnet.ru/de570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=201715}
\zmath{https://zbmath.org/?q=an:0146.11502|0196.10503}


Linking options:
  • http://mi.mathnet.ru/eng/de570
  • http://mi.mathnet.ru/eng/de/v2/i9/p1184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Levin, “Non-oscillation of solutions of the equation $x^{(n)}+p_1(t)x^{(n-1)}+…+p_n(t)x=0$”, Russian Math. Surveys, 24:2 (1969), 43–99  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:30
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019